The biplanar crossing number of the random graph

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationTowards a theory of geometric graphs
EditorsJ Pach
PublisherAMS
Pages269-272
StatePublished - 2004

Publication series

NameContemporary Mathematics 342

Cite this

Spencer, J. (2004). The biplanar crossing number of the random graph. In J. Pach (Ed.), Towards a theory of geometric graphs (pp. 269-272). (Contemporary Mathematics 342). AMS.

The biplanar crossing number of the random graph. / Spencer, Joel.

Towards a theory of geometric graphs. ed. / J Pach. AMS, 2004. p. 269-272 (Contemporary Mathematics 342).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Spencer, J 2004, The biplanar crossing number of the random graph. in J Pach (ed.), Towards a theory of geometric graphs. Contemporary Mathematics 342, AMS, pp. 269-272.
Spencer J. The biplanar crossing number of the random graph. In Pach J, editor, Towards a theory of geometric graphs. AMS. 2004. p. 269-272. (Contemporary Mathematics 342).
Spencer, Joel. / The biplanar crossing number of the random graph. Towards a theory of geometric graphs. editor / J Pach. AMS, 2004. pp. 269-272 (Contemporary Mathematics 342).
@inbook{67bb31eb4b4243828f600df949240979,
title = "The biplanar crossing number of the random graph",
author = "Joel Spencer",
year = "2004",
language = "English (US)",
series = "Contemporary Mathematics 342",
publisher = "AMS",
pages = "269--272",
editor = "J Pach",
booktitle = "Towards a theory of geometric graphs",

}

TY - CHAP

T1 - The biplanar crossing number of the random graph

AU - Spencer, Joel

PY - 2004

Y1 - 2004

M3 - Chapter (peer-reviewed)

T3 - Contemporary Mathematics 342

SP - 269

EP - 272

BT - Towards a theory of geometric graphs

A2 - Pach, J

PB - AMS

ER -